# SDR 2008UALA00263

- Difficulty date: January 15, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 47,771 hours, 8,979 cycles
- Engine: Pwa PW4077
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8088846
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE WILL NOT TURN WITH STICK START.  RIGHT ENGINE STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION.  REPLACED STARTER VALVE PER MM 80-11-02.  RAN ENGINE STARTED NORMAL.
